# SDR DL76L060040

- Difficulty date: January 13, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 38,457 hours, 5,996 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 231001831
- Part serial: 2582
- Condition: Burned
- Location: Hf Radio Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE HF RADIO WOULD  NOT CHANNELIZE.  RADIO TURNED OFF.  VERY SLIGHT HINT OF ELECTRICAL SMELL PRESENT THAT QUICKLY DISSIPATED WHEN CKT BRKR FOR HF 2 PULLED.  NO FURTHER PROBLEMS NOTED.  REMOVED AND REPLACED RT HF TRANSCEIVER.  HF 2 OPS CKS NML.
